MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL LINER/GLENO IMPACTOR SPARE PART; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. HUMERAL LINER/GLENO IMPACTOR SPARE PART; MANUAL INSTR, GENERAL SURGICAL
Model Number HUMERAL LINER/GLENO IMPACTOR SPARE PART
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 03/01/2022, it was reported by a distributor via sems that a ar-9531sp impactor cap is broken.This was discovered during an unknown time, with no patient effect reported.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Device not expected to be returned.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
HUMERAL LINER/GLENO IMPACTOR SPARE PART
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19350965
Report Number1220246-2024-03497
Device Sequence Number7232725
Product Code LXH
UDI-Device Identifier00888867141544
UDI-Public00888867141544
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMERAL LINER/GLENO IMPACTOR SPARE PART
Device Catalogue NumberAR-9531SP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown